| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6 -4.00/2.0/082 (sphere/cylinder/axis) implantable collamer lens tore during loading, no patient contact.The reporter stated " the lens got stuck on the lioli (delivery system) when pushing it into the preloading position and it either crinkled or ripped.The backup lens was implanted successfully.